EXACTECH, INC. TRULIANT TIB IMP CRC INSERT SZ 5, 11MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Back to Search Results |
| Catalog Number |
02-022-51-5011 |
| Medical Device Problem Code |
Naturally Worn (2988)
| Health Effect - Clinical Codes |
Pain (1994); Loss of Range of Motion (2032); Discomfort (2330); Swelling/ Edema (4577)
| Date of Event |
07/06/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Concomitants: 4913244 02-020-13-0250 - truliant cr cem fem cr cem left sz 5 6853443 200-07-35 - advanced patella 35mm 3 peg implant 6944270 02-022-45-5045 - truliant tray, cem sz 5f/4.5t the product associated with the reported event is within the scope of recall z-0023-2022.However, there is insufficient information to evaluate whether the subject issue of the recall was a cause or contributor to the reported event.The device was not returned for evaluation and no medical or other records containing treatment information or patient information have been received; therefore, the reported event cannot be confirmed, nor can the circumstances or potential causes or contributors to the alleged event be evaluated.Should additional, material information become available that permits more analysis or conclusions, a supplemental report will be filed accordingly.
Event or Problem Description
Legal case ¿ (b)(4).It was reported via legal documentation that approximately 38 months after a left total knee replacement procedure, the patient has experienced prosthesis wear, pain, discomfort, swelling, mobility impairment.No further issues or complications were reported.No additional information is available.Serial number (b)(6) is confirmed to have been packaged in a vacuum bag that does not contain evoh.510(k): n/a.